# SDR PAI5200642401

- Difficulty date: August 25, 2006
- Submitted: August 29, 2006
- Operation: General aviation
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 2,989 hours
- Engine: Pwa PT6A66
- Engine time: 2,989 hours, 2,187 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 3040124
- Condition: Chafed
- Location: Oil Cooler
- Part time: 2,989 hours, 2,187 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 3000 HOUR D-CHECK FOUND OIL SCAVENGE LINE PN 3040124 AT SCAVENGE PUMP CHAFED APPROX 50 PERCENT THROUGH BY CONTACT WITH CRIMP TYPE CLAMP THAT SECURES HEAT SLEEVE ON OIL COOLER FLEX LINE.  SAME CONDITION FOUND ON BOTH LT AND RT ENGINES.  INSTALLED NEW SCAVENGE LINE BOTH ENGINES.
